Mathematical Research Letters

Volume 22 (2015)

Number 2

On a proof of the Bouchard-Sulkowski conjecture

Pages: 633 – 643

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n2.a14

Author

Shengmao Zhu (Center of Mathematical Sciences, Zhejiang University, Hangzhou, China)

Abstract

In this short note, we give a proof of the free energy part of the BKMP conjecture of $\mathbb{C}^3$ proposed by Bouchard and Sulkowski [4]. Combing with the previous results of the open part, it finishes the proof of the full BKMP conjecture of $\mathbb{C}^3$.

Full Text (PDF format)